# SDR 06FDEA0996

- Difficulty date: March 10, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 430-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 430-480 SHIM BELOW S4L SKIN LAP HAS SEVERAL HOLES WITH LESS THAN 2D   OR NO EDGE MARGIN.   COMPLIED WITH FED EX EA 7-5330-98585.
